... my missed shot, I began to experience irritability, gas, bloating, cramps, nausea, gas, burping, and lower back pain. I have taken a pregnancy test since I am sexually active with my boyfriend. We do not use protection and he has ejaculated in me since I received the shot in June of 2016. Are these side effects from missing my shot or possible pregnancy? Is anyone else experiencing these symptoms? It has been over a week with these symptoms now. I called my doctor and she is requiring that I take two pregnancy tests before receiving the shot again. I took an at home pregnancy test for the second time and it looked negative but there was a very faint second line, which could have been the evaporation line.
Depo-Provera - Hello, I was supposed to receive my depo shot on February 21, 2017. Four days after?
- 8 Mar 2017 by nursetobe7
- 8 March 2017
- depo-provera, provera, birth control, pain, nausea/vomiting, abdominal distension, back pain, contraception, pregnancy, gas, cramp, irritability, pregnancy test, lower back pain
It could be due to hormones (either Depo withdrawal or pregnancy), or it could be a separate gastric issue, such as Irritable Bowel Syndrome, gastritis etc. Impossible to say from here.
If you've been having unprotected sex after your shot was due, then pregnancy is certainly possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2013 • 9 answers
I took depo shot ND bled the whole 3 mths. So didn't go back for the next shot my bf has ejaculated?
Posted 27 Jun 2016 • 1 answer
Posted 4 Jan 2017 • 1 answer
Posted 8 Jan 2018 • 1 answer
Posted 20 days ago • 1 answer